advertisement
Question
Posted by: Newelly | 2009/06/05

Advise

I am awoman 38yrs Old, I was using Depo injection for more than 13yrs, I stop it Feb 09. because i want to have another baby. since then when i mensturate the blood doesnt come as it was before, i wear a pad but u find that its only when a pass urine is that time the blood comes out, till i finish 3 days.Is it normally

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is normal. Many women do not have any periods for up to a year after stopping Depo.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement